# SDR IXXA10WSAP035S

- Difficulty date: December 30, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 455
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND FWD CARGO COMPARTMENT FLOORBOARD PUNCTURED AT STA 455 BOTTOM LINE 0.  APPLIED GLASS CLOTH AND RESIN TO FILL PUNCTURE FLOOR. CLEANED, TREATED, PAINTED AREA IAW SRM 53-00-50 REV 101 AND 51-21-10 REV 97.
